# SDR CA120608004

- Difficulty date: June 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 81141A010302
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE AND ABOUT 2 HRS INTO THE FLIGHT WHEN THIS HAPPENED.  THERE WAS NO ABNORMAL INDICATIONS PRIOR TO THE EVENT.  THE ONLY CAS MESSAGE DURING THE EVENT WAS THE RED CABIN ALTITUDE AND AURAL WARNINGS.  THE CREW BELIEVE THEY REACHED A CABIN ALTITUDE OF FL 240 OR HIGHER AS THEY WERE IN THE EMERGENCY DESCENT.  IT TOOK APPROXIMATELY 2.5 MINUTES TO DESCEND FROM FL410 TO 13,000.  THE MASKS BEING DROPPED WAS APPROXIMATELY 5 TO 7 SECONDS.  THEY WERE AT FL 410 WITH A CABIN ALTITUDE OF 8,000FT SO IT WAS RAPID SINCE THE MASKS DROP AT 14,500FT. ALSO, A DEFINITE SOUND OF AIR RUSHING THROUGH THE CABIN.
